# SDR AALA981451

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME 1130 DAMAGED AT STRINGER 27R.  STOP DRILLED DAMAGEA AREA AND INSTALLED DOUBLER PER SRM 51-40-3.  (M)
